# SDR AUS20011311

- Difficulty date: December 6, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT IGNITER LEAD ON BOTH ENGINES CHAFING ON FUEL LINE TO FLOW DIVIDER.
